# SDR DXTA200702453

- Difficulty date: September 7, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 6,963 hours, 5,698 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Condition: Smoke
- Location: A/C Drive
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY SMOKE AND BURNING ODOR DISCOVERED IN THE BATTERY COMPARTMENT 7 MINUTES AFTER HOOKING UP GPU AND RUNNING AIR CONDITIONER.   REMOVED AND REPLACED AC COMPRESSOR DRIVE MOTOR, RECEIVER/DRYER P/N 1334140-3, COMPRESSOR DRIVE BELT PULLEY P/N FWA1250146-7, DRIVE BELT P/N FWA232L100 AND HIGH PRESS SERVICING PORT P/N 1134964. SERVICED SYS WITH R-134A REFRIGERANT. SYS OPS & LEAK CK GOOD IAW ENVIRO SYS CMM CHP 21-52-01.
